Journal of Mathematics of Kyoto University

Representations of Lie superalgebras I Extensions of representations of the even part

Hirotoshi Furutsu and Takeshi Hirai

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 28, Number 4 (1988), 695-749.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250520352

Digital Object Identifier
doi:10.1215/kjm/1250520352

Mathematical Reviews number (MathSciNet)
MR981100

Zentralblatt MATH identifier
0674.17010

Subjects
Primary: 17B70: Graded Lie (super)algebras
Secondary: 17B10: Representations, algebraic theory (weights)

Citation

Furutsu, Hirotoshi; Hirai, Takeshi. Representations of Lie superalgebras I Extensions of representations of the even part. J. Math. Kyoto Univ. 28 (1988), no. 4, 695--749. doi:10.1215/kjm/1250520352. https://projecteuclid.org/euclid.kjm/1250520352


Export citation